Alert archive / Ohio / River Flood Warnings in 2022

River Flood Warning 45, NWS Cleveland, OH

June 14, 2022Sandusky County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 14, 2022, 4:49 PM EDT for Sandusky County, Wood County, Ohio. It took effect at Jun 14, 2022, 6:50 PM EDT. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2022, 4:49 PM EDT (20:49 UTC)
In effect from
Jun 14, 2022, 6:50 PM EDT
Expired
Jun 15, 2022, 10:44 AM EDT
In force
16 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Portage River at Woodville (WDVO1).

Action stage
8 ft
Minor stage
11 ft
Moderate stage
12.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

371 
WGUS41 KCLE 142049
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
449 PM EDT Tue Jun 14 2022

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Portage River At Woodville affecting Sandusky and Wood Counties.

For the Portage River...including Woodville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 300 AM EDT.

&&


OHC143-173-150700-
/O.NEW.KCLE.FL.W.0045.220614T2250Z-220615T1200Z/
/WDVO1.1.ER.220614T2250Z.220615T0000Z.220615T0600Z.NO/
449 PM EDT Tue Jun 14 2022

...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Portage River At Woodville.

* WHEN...Until tomorrow morning.

* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail 
  Marker Park and is out of banks in Pemberville.

* ADDITIONAL DETAILS...
  - At 4:30 PM EDT Tuesday the stage was 8.8 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 9.1 feet this evening. It will
    then fall below flood stage just after midnight tonight.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.1 feet on 04/24/1977.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

Kahn
3 follow-up statements
182 
WGUS81 KCLE 150705
FLSCLE

Flood Statement
National Weather Service Cleveland OH
305 AM EDT Wed Jun 15 2022

...Observed flooding changed to Minor severity for the following 
rivers in Ohio...

  Portage River At Woodville affecting Wood and Sandusky Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this morning at 800 AM EDT.

&&


OHC143-173-151200-
/O.CON.KCLE.FL.W.0045.000000T0000Z-220615T1200Z/
/WDVO1.1.ER.220614T2200Z.220615T0630Z.220615T1102Z.NO/
305 AM EDT Wed Jun 15 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Portage River At Woodville.

* WHEN...Until this morning.

* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail 
  Marker Park and is out of banks in Pemberville.

* ADDITIONAL DETAILS...
  - At 2:30 AM EDT Wednesday the stage was 9.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:30 AM EDT Wednesday was 9.5 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 3.0 feet Sunday evening.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.4 feet on 12/12/1985.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

Griffin
111 
WGUS81 KCLE 151029
FLSCLE

Flood Statement
National Weather Service Cleveland OH
629 AM EDT Wed Jun 15 2022

...The Flood Warning is extended for the following rivers in Ohio...

  Portage River At Woodville affecting Wood and Sandusky Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 400 PM EDT.

&&


OHC143-173-152000-
/O.EXT.KCLE.FL.W.0045.000000T0000Z-220615T2000Z/
/WDVO1.1.ER.220614T2200Z.220615T0630Z.220615T1128Z.NO/
629 AM EDT Wed Jun 15 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Portage River At Woodville.

* WHEN...Until late this afternoon.

* IMPACTS...At 9.0 feet, The river inundates lower portions of Trail 
  Marker Park and is out of banks in Pemberville.

* ADDITIONAL DETAILS...
  - At 5:30 AM EDT Wednesday the stage was 9.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:30 AM EDT Wednesday was 9.5 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 3.0 feet Sunday evening.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.4 feet on 02/11/1965.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

Griffin
714 
WGUS81 KCLE 151444
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1044 AM EDT Wed Jun 15 2022

...The Flood Warning is cancelled for the following rivers in Ohio...

  Portage River At Woodville affecting Sandusky and Wood Counties.

OHC143-173-151545-
/O.CAN.KCLE.FL.W.0045.000000T0000Z-220615T1444Z/
/WDVO1.1.ER.220614T2200Z.220615T0630Z.220615T1420Z.NO/
1044 AM EDT Wed Jun 15 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Portage River At Woodville.

* ADDITIONAL DETAILS...
  - At 10:30 AM EDT Wednesday the stage was 8.98 feet.
  - Forecast...The river is expected to fall to 3.5 feet Monday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

Lombardy

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 14, 4:03 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 14, 4:03 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
403 PM EDT Tue Jun 14 2022

.SYNOPSIS...
Warm front continues to lift across northeast Ohio and northwest
Pennsylvania through Wednesday. A cold front moves through
Thursday afternoon and evening with high pressure building in
for Friday and the weekend. A warm front lifts through early
next week, followed by more hot and humid conditions behind it.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
A lingering band of clouds perfectly bisected the area today
with a warm front also lingering across northwest and central
Ohio. Outside of the clouds, temperatures performed just fine,
and in our southwestern counties it's obnoxiously humid to
boot...Findlay is currently reporting a temperature of 91 with a
dew point of 78. But where clouds persisted, temperatures were
cooler than forecast all day and are just recently starting to
recover as clouds continue to erode.

Warm front edges northeast across the area through tonight and
Wednesday but it will take time to completely clear northwest
PA. Some hi-res models hint at an MCS dropping across Lake Erie
into extreme northeast OH or into PA late tonight/early
Wednesday near the warm front. Ridging is quickly building in
aloft, there is a cap on surface-based parcels, and ascent is
modest overall, but some hints at a bit of increased upper-level
divergence tonight along with decent low-level warm air
advection behind the warm front. This may be just enough
forcing, to go along with strong elevated instability above the
cap, for something to drop into extreme northeast OH or PA early
Wednesday so have some slight chance to low-end chance POPs
there. With the front lingering nearby through Wednesday, can't
rule out some attempt at redevelopment either along the front,
old outflow boundaries if overnight storms do occur, or the
lake breeze. Capping gets stronger from the west through the day
Wednesday so overall am not confident much/if anything fires,
but extreme instability will be in place so if a storm or two
breaks the cap they'd be strong to severe. Overall, just have
slight chance POPs in extreme northeast OH/northwest PA
Wednesday afternoon. Continued to linger low POPs in extreme
northeast OH and northwest PA through Wednesday night in case
something else drops out of the upper lakes. Think any
showers/storms ahead of the cold front approaching from the
northwest will hold off until some point Thursday.

Very warm and humid through the period. Some counties in the
heat headlines that were active for today were cooler than
expected and dealt with any needed headline changes in those
counties earlier. As mentioned before, upgraded Crawford,
Richland, Knox, Ashland, Wayne and Holmes to an Excessive Heat
Warning for Wednesday. Left all other headlines as is for
Wednesday. Those counties will not hit the technical 2 day
criteria usually needed for a warning, but after collaboration
with surrounding offices felt a warning was still appropriate
given the numerous power outages and extensive clean-up going on
in these counties. This added complication is unique to the
areas hit hardest by storms Monday night, and this is why we
didn't expand the warning all the way into Cleveland and Akron
despite similar temperature/heat index forecasts. Overall, am
not sold we get as hot as expected in northwest PA on Wednesday
but for now kept the forecast similar since the advisory is
already out and will let subsequent shifts evaluate the eastern
fringe of our headlines.

Some potential for fog tonight in interior counties, but with
some clouds, modest wind, and ongoing advection am not sure we
radiate much so did not put any fog in the grids with this
update.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As the upper level ridge that is responsible for the upcoming heat
wave shifts east of the area Thursday, a fast moving shortwave
trough will pass east over the region. This should result in the
passage of a cold front Thursday afternoon.  Heating ahead of the
cold front should remain in place along with increasing mean
relative humidity over the area.  As the cold front approaches,
instability should increase with the heating of the day and a threat
for showers and thunderstorms should increase during the afternoon.
The Storm Prediction Center has the eastern half of the forecast
area in a slight risk for severe thunderstorms Thursday.  So, will
need to monitor afternoon convection as it develops.  The cold front
sweeps east of the area bringing relief from the hot temperatures to
the forecast area Thursday night. Overnight lows should still be on
the warm side though in the lower 60s over Pennsylvania and middle
and upper 60s over the rest of the area.  Amplification of an upper
level ridge over the Plains States will amplify the trough over the
eastern Lower 48 States Friday.  This should result in a push of
colder air into the forecast area behind a reinforcing cold front. A
large area of surface high pressure begins to build southeast toward
the area in time for the weekend. Temperatures should settle into
the 70s east and middle 80s west by Friday for highs after highs in
the 90s expected for Thursday ahead of the cold front. Friday
night's lows much cooler down into the 50s across the area.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Large amplitude upper level ridge shifting ever so slowly east from
the Plains States into the Mississippi Valley region.  Amplification
of the upper level trough over the East Coast will have some
influence over the local area during the early part of the weekend
and then shift east of the area by Sunday.  This should allow
surface high pressure to gradually build southeast over the forecast
area by Sunday.  A slow return back to warm air advection will push
into the western portions of the area as a warm front lifts
northeast into the area Monday.  The surface high should settle
southeast into the Outer Banks of North Carolina by Monday morning
as well  and then off the East Coast Monday night. A strong push of
warm air advection will once again take place again Monday night
into Tuesday possibly pushing temperatures well into the 90s again.
Major differences in the long term models with the Euro suggesting
dry conditions Sunday through Tuesday while the GFS suggests a
fairly large swath of moisture streaming into the area along the
warm front. Will lean in the direction of the GFS as possibility
exists for convection topping the upper level ridge heading into
early next week.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Lingering non-VFR ceilings at some inland sites should continue
to improve to VFR through the remainder of the afternoon. Light
winds and increasing dew points tonight may allow for some fog
across inland locations. Included a few hours of MVFR visibility
at CAK and YNG only as it seems like a marginal set-up with just
a bit of wind hopefully keeping things mixed just enough
overnight to prevent denser fog. But, something future shifts
will continue to evaluate. Everyone will quickly improve back to
VFR after sunrise Wednesday if any fog does develop. Included
VCSH at ERI for a time Wednesday morning due to potential for
weakening convection to slide in along the warm front...can't
entirely rule it out at YNG either. Not impossible there ends up
being thunder, especially at ERI, but very low confidence so
didn't include in the TAF yet.

Light east to northeast winds today gradually turn more
southerly tonight and southwesterly on Wednesday. Winds less
than 10 knots through the TAF period.

Outlook...Non-VFR possible again Wednesday night through Friday
morning with showers and thunderstorms.

&&

.MARINE...
Winds 10 to 12 knots producing 1 to 3 foot waves on the nearshore
waters continues to occur this afternoon.  As warm front lifts
northeast across the lake this evening, expecting winds to diminish
and become light and variable overnight.  Southwest flow at 5 to 10
knots expected during the day tomorrow gradually increasing to 10 to
20 knots Thursday ahead of a cold front. Cold front passes over the
lake Thursday afternoon becoming westerly Thursday night and
northwest Friday.  Northerly flow should persist into the weekend as
high pressure gradually begins to build southeast toward the area.
The high will allow winds to become variable by Sunday as the center
moves into the area.

&&

.CLIMATE...
Parts of the area may approach record high temperatures on
Wednesday. Here are the records for area climate sites for June 15:

Climate site        Record  (year)

Akron area          94      (1925)

Cleveland area      97      (1954)

Erie area           91      (1991)

Mansfield area      94      (1925)

Toledo area         96      (1994)

Youngstown area     93      (1994)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Warning until 9 PM EDT Wednesday for OHZ003-006-
     017-027-036-037.
     Heat Advisory from 10 AM to 9 PM EDT Wednesday for OHZ007>014-
     019>023-032-033-089.
     Heat Advisory until 9 PM EDT Wednesday for OHZ018.
     Excessive Heat Warning from 10 AM to 9 PM EDT Wednesday for
     OHZ028>031-038-047.
PA...Heat Advisory from 10 AM to 9 PM EDT Wednesday for PAZ001>003.
MARINE...None.

&&

SYNOPSIS...Sullivan
NEAR TERM...Sullivan
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Sullivan
MARINE...Lombardy
CLIMATE...
Hazardous weather outlook, Jun 14, 2:00 PM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
200 PM EDT Tue Jun 14 2022

OHZ007>010-019-151800-
Ottawa-Sandusky-Erie-Lorain-Huron-
200 PM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 9 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006-017-027-036-037-151800-
Lucas-Wood-Hancock-Wyandot-Marion-Morrow-
200 PM EDT Tue Jun 14 2022

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 9 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ028>030-047-151800-
Crawford-Richland-Ashland-Knox-
200 PM EDT Tue Jun 14 2022

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 9 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 	Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ018-151800-
Seneca-
200 PM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>014-020>023-032-033-089-PAZ001>003-151800-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-
Stark-Mahoning-Ashtabula Lakeshore-Northern Erie-Southern Erie-
Crawford-
200 PM EDT Tue Jun 14 2022

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 9 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Isolated thunderstorms may develop Wednesday afternoon/evening. Some
of these storms could become strong.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ031-038-151800-
Wayne-Holmes-
200 PM EDT Tue Jun 14 2022

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 9 PM EDT
WEDNESDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Isolated thunderstorms may develop Wednesday afternoon/evening. Some
of these storms could become strong.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ146>149-166>169-151800-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
200 PM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated thunderstorms may develop Wednesday afternoon/evening. Some
of these storms could become strong.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>145-162>165-151800-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
200 PM EDT Tue Jun 14 2022

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 14, 11:15 AM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1115 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     RAWSON                  40.96N 83.78W
06/13/2022                   HANCOCK            OH   EMERGENCY MNGR

            LARGE TREE ON A ROAD IN RAWSON, WITH 8
            UTILITY POLES ALSO DOWNED. SCATTERED TREE
            DAMAGE, INCLUDING SOME ON ROADS, REPORTED
            ACROSS THE REST OF WESTERN HANCOCK COUNTY,
            ESPECIALLY NEAR MCCOMB, BENTON RIDGE AND
            JENERA. TIME OF RAWSON DAMAGE ESTIMATED VIA
            RADAR.

&&

SULLIVAN
Local storm report, Jun 14, 11:50 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1150 AM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLOOD            FREMONT                 41.35N 83.11W
06/14/2022                   SANDUSKY           OH   EMERGENCY MNGR

            SEWERS WERE OVERWHELMED BY TORRENTIAL
            RAINFALL AND FLOODED THE COUNTY COURTHOUSE
            BASEMENT WITH 3 INCHES OF WATER. SCATTERED
            BASEMENT FLOODING REPORTED ACROSS THE
            COUNTY. TIME OF COURTHOUSE FLOODING
            ESTIMATED VIA RADAR.

&&

SULLIVAN
Local storm report, Jun 14, 12:05 PM EDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1205 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     5 SE RISINGSUN          41.22N 83.36W
06/13/2022                   SENECA             OH   EMERGENCY MNGR

            MANY TREE LIMBS AND TREES DOWNED IN AND NEAR
            JACKSON TWP, WITH SIGNIFICANT TREE DEBRIS ON
            SOME ROADWAYS. A FEW POWER POLES WERE ALSO
            DOWNED ALONG COUNTY ROAD 23. TIME ESTIMATED
            VIA RADAR.

&&

SULLIVAN
Local storm report, Jun 14, 12:09 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1209 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND DMG     WOODVILLE               41.45N 83.37W
06/13/2022                   SANDUSKY           OH   PUBLIC

            A FEW UTILITY POLES DOWNED IN AND AROUND
            WOODVILLE, WITH DAMAGE TO A SUBSTATION AS
            WELL. THIS RESULTED IN THE ENTIRE TOWN
            LOSING POWER THROUGH THE NIGHT. TIME
            ESTIMATED VIA RADAR.

&&

SULLIVAN
Local storm report, Jun 14, 1:18 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     TSTM WND DMG     6 E MILLERSBURG         40.56N 81.80W
06/14/2022                   HOLMES             OH   BROADCAST MEDIA

            MULTIPLE TREES UPROOTED IN BERLIN. METAL
            ROOF OR SIDING BLOWN OFF OF STRUCTURE. TIME
            ESTIMATED VIA RADAR.

&&

AM
Local storm report, Jun 14, 1:42 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
142 PM EDT TUE JUN 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     3 SSW SYLVANIA          41.67N 83.72W
06/13/2022                   LUCAS              OH   TRAINED SPOTTER

            10 INCH DIAMETER OAK TREE BRANCH DOWN.

&&

AM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:27 PM EDTSpecial Weather StatementCLELucas, Sandusky, Wood63 min
Jun 13, 9:30 PM EDTSpecial Marine WarningCLE90 min
Jun 13, 9:38 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood67 min
Jun 13, 10:16 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca, Wood59 min
Jun 13, 10:19 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHancock, Seneca, Wood, Wyandot56 min
Jun 13, 10:53 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Marion, Morrow, Wyandot41 min
Jun 13, 10:57 PM EDTSpecial Weather StatementCLEHuron48 min
Jun 13, 11:01 PM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Medina, Richland and 1 more59 min
Jun 13, 11:12 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Knox, Morrow, Richland48 min
Jun 13, 11:34 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHolmes, Medina, Stark, Summit, Wayne71 min
Jun 13, 11:42 PM EDTTornado WarningCLEAshland, Holmes, Knox33 min
Jun 14, 12:06 AM EDTAreal Flood AdvisoryCLEAshland, Huron, Lorain, Medina, Richland, Wayne3 hr
Jun 14, 12:11 AM EDTSevere Thunderstorm Warning Destructive damage threatCLEHolmes, Stark, Wayne34 min
Jun 14, 12:17 AM EDTAreal Flood AdvisoryCLEHolmes, Wayne3 hr
Jun 14, 12:32 AM EDTFlash Flood WarningCLEAshland, Holmes, Wayne5 hr
Jun 14, 1:44 AM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Seneca, Wood19 min
Jun 14, 1:50 AM EDTSpecial Weather StatementCLELucas25 min
Jun 14, 2:03 AM EDTFlash Flood WarningCLELucas, Ottawa, Sandusky, Seneca, Wood5 hr
Jun 14, 2:08 AM EDTSevere Thunderstorm WarningCLEErie, Hancock, Huron, Ottawa, Sandusky, Seneca and 1 more52 min
Jun 14, 2:17 AM EDTSpecial Weather StatementCLEWood28 min
Jun 14, 2:23 AM EDTSpecial Marine WarningCLE52 min
Jun 14, 2:46 AM EDTFlash Flood WarningCLECrawford, Erie, Huron, Ottawa, Sandusky, Seneca6 hr
Jun 14, 2:55 AM EDTSpecial Weather StatementCLECrawford, Huron, Marion, Wyandot35 min
Jun 14, 3:16 AM EDTSpecial Weather StatementCLEAshland, Holmes, Knox, Morrow, Richland44 min
Jun 14, 3:18 AM EDTAreal Flood AdvisoryCLECrawford, Hancock, Marion, Seneca, Wood, Wyandot4 hr
Jun 14, 3:30 AM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland, Wayne45 min
Jun 14, 3:59 AM EDTFlash Flood WarningCLEAshland, Crawford, Holmes, Huron, Knox, Lorain and 5 more5 hr
Jun 14, 5:50 AM EDTExcessive Heat WarningCLEAshland, Crawford, Hancock, Holmes, Knox, Lucas and 6 more39 hr
Jun 14, 5:50 AM EDTHeat AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 16 more39 hr

Nearby

River Flood Warnings in Ohio, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.